Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 5, NWS Phoenix, AZ

May 7, 20115 counties in Arizona; Imperial County, Riverside County, California

NWS Phoenix, AZ issued this red flag warning at May 7, 2011, 1:15 PM MST for 5 counties in Arizona; Imperial County, Riverside County, California. It took effect at May 8, 2011, 1:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2011, 1:15 PM MST (20:15 UTC)
In effect from
May 8, 2011, 1:00 PM MST
Expired
May 8, 2011, 8:00 PM MST
In force
7 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WWUS85 KPSR 072015
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
115 PM MST SAT MAY 7 2011

CAZ230-232-072115-
/O.CAN.KPSR.FW.A.0003.110508T2100Z-110509T0400Z/
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
115 PM PDT SAT MAY 7 2011

...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY FOR FIRE WEATHER ZONES
230 AND 232 WHICH INCLUDES JOSHUA TREE NATIONAL PARK...AND IMPERIAL
AND EASTERN RIVERSIDE COUNTIES IN CALIFORNIA...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE FIRE
WEATHER WATCH FOR SUNDAY. STRONG GUSTY WINDS AND DRY CONDITIONS ARE
EXPECTED SUNDAY AFTERNOON. HOWEVER...HUMIDITY LEVELS WILL BEGIN TO
TREND UPWARD AND IS EXPECTED THAT CRITICAL THRESHOLDS WILL NOT BE
MET FOR ANYTHING MORE THAN A FEW HOURS. AS SUCH...THE FIRE WEATHER
WATCH IS CANCELLED AND IS NO LONGER IN EFFECT.

$$

AZZ131-132-CAZ231-081200-
/O.UPG.KPSR.FW.A.0003.110508T2100Z-110509T0400Z/
/O.NEW.KPSR.FW.W.0005.110508T2000Z-110509T0300Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
115 PM MST SAT MAY 7 2011 /115 PM PDT SAT MAY 7 2011/

...RED FLAG WARNING IN EFFECT FROM 1 PM MST /1 PM PDT/ TO 8 PM
MST /8 PM PDT/ SUNDAY FOR THE LOWER COLORADO RIVER VALLEY AND THE
SOUTHWEST AND SOUTH-CENTRAL ARIZONA DESERTS DUE TO STRONG GUSTY
WINDS...LOW RELATIVE HUMIDITY...VERY DRY FUELS...AND VERY HIGH TO
EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM MST /1 PM PDT/ TO 8 PM MST
/8 PM PDT/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT AND
HAS BEEN UPGRADED TO THIS RED FLAG WARNING.

* AFFECTED AREA: IN ARIZONA...FIRE WEATHER ZONE 131 YUMA/MARTINEZ
  LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY...FIRE WEATHER ZONE
  132 SOUTH-CENTRAL AND SOUTHWEST DESERTS. IN CALIFORNIA...FIRE
  WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY.

* WIND: SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS NEAR 40 MPH OVER
  SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...15 TO 25 MPH WITH
  GUSTS UP TO 35 MPH OVER THE SOUTH-CENTRAL ARIZONA DESERTS.

* HUMIDITY: 10 TO 15 PERCENT.

* IMPACTS: FUELS ARE VERY DRY...AND FIRE DANGER IS VERY HIGH TO
  EXTREME. THESE CONDITIONS...COMBINED WITH LOW HUMIDITY AND STRONG
  WINDS...COULD LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

AZZ133-081200-
/O.NEW.KPSR.FW.W.0005.110508T2000Z-110509T0300Z/
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
115 PM MST SAT MAY 7 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MST SUNDAY FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE TO
STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME
FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MST SUNDAY. 

* AFFECTED AREA: FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO
  NATIONAL FOREST FOOTHILLS.

* WIND: SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY: 7 TO 12 PERCENT.

* IMPACTS: FUELS ARE QUITE DRY...AND FIRE DANGER IS VERY HIGH TO
  EXTREME. THESE CONDITIONS...COMBINED WITH LOW HUMIDITY AND STRONG
  WINDS...COULD LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

MEYERS
2 follow-up statements
041 
WWUS85 KPSR 081011
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
311 AM MST SUN MAY 8 2011

AZZ131>133-CAZ231-082215-
/O.CON.KPSR.FW.W.0005.110508T2000Z-110509T0300Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
311 AM MST SUN MAY 8 2011 /311 AM PDT SUN MAY 8 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/
THIS AFTERNOON TO 8 PM MST /8 PM PDT/ THIS EVENING FOR THE LOWER
COLORADO RIVER VALLEY AND THE SOUTHWEST AND SOUTH-CENTRAL ARIZONA
DUE TO STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...VERY DRY
FUELS...AND VERY HIGH TO EXTREME FIRE DANGER...

* AFFECTED AREA: IN ARIZONA...FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE
  AND VICINITY/LOWER COLORADO RIVER VALLEY... FIRE WEATHER ZONE 132
  SOUTH-CENTRAL AND SOUTHWEST DESERTS...FIRE WEATHER ZONE 133
  SOUTHERN GILA COUNTY AND TONTO N.F. FOOTHILLS. IN CALIFORNIA...FIRE WEATHER
  ZONE 231 LOWER COLORADO RIVER VALLEY.

* WIND: SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH OVER
  THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA...15 TO 25
  MPH WITH GUSTS UP TO 35 MPH OVER SOUTH-CENTRAL ARIZONA.

* HUMIDITY: 10 TO 15 PERCENT.

* IMPACTS: FUELS ARE VERY DRY...AND FIRE DANGER IS VERY HIGH TO
  EXTREME. THESE CONDITIONS...COMBINED WITH LOW HUMIDITY AND STRONG
  WINDS...WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AJ
606 
WWUS85 KPSR 082129
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
229 PM MST SUN MAY 8 2011

AZZ131>133-CAZ231-090300-
/O.CON.KPSR.FW.W.0005.000000T0000Z-110509T0300Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
229 PM MST SUN MAY 8 2011 /229 PM PDT SUN MAY 8 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/
THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST AND
SOUTH-CENTRAL ARIZONA DUE TO STRONG GUSTY WINDS...LOW RELATIVE
HUMIDITY...VERY DRY FUELS...AND VERY HIGH TO EXTREME FIRE DANGER...

* AFFECTED AREA: IN ARIZONA...FIRE WEATHER ZONE 131 YUMA/MARTINEZ
  LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY...FIRE WEATHER ZONE
  132 SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS...FIRE WEATHER
  ZONE 133 SOUTHERN GILA COUNTY AND TONTO NATIONAL FOREST FOOTHILLS.
  IN CALIFORNIA...FIRE WEATHER ZONE 231 THE LOWER COLORADO RIVER
  VALLEY.

* WIND: SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH
  OVER THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA...15 TO
  25 MPH WITH GUSTS UP TO 35 MPH OVER SOUTH-CENTRAL ARIZONA.

* HUMIDITY: 7 TO 14 PERCENT.

* IMPACTS: FUELS ARE VERY DRY...AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. THESE CONDITIONS...COMBINED WITH LOW HUMIDITY AND 
  STRONG WINDS...WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 7, 10:15 AM MST, 3 hours earlier.

Area forecast discussion, May 7, 10:15 AM MST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1015 AM MST SAT MAY 7 2011

.SYNOPSIS...
ABOVE NORMAL TEMPERATURES WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND...WITH DESERT HIGHS APPROACHING THE 100 DEGREE
MARK THIS AFTERNOON. AN AREA OF LOW PRESSURE WILL MOVE THROUGH THE
REGION EARLY NEXT WEEK BRINGING BREEZY CONDITIONS ALONG WITH MUCH
COOLER TEMPERATURES. HIGHS MONDAY AND TUESDAY WILL ONLY REACH THE
LOWER 80S ACROSS THE DESERTS. A RETURN TO NORMAL TEMPERATURES IS
EXPECTED BY THE END OF NEXT WEEK.

&&

.DISCUSSION...
MINOR ADJUSTMENTS WERE MADE THIS MORNING TO THE SHORT-TERM DATABASE
FOR TEMPS/DEWPOINTS/RHS. MAIN SHORT-TERM CONCERN REMAINS THE
HAZARDOUS FIRE WX CONDITIONS FOR SUNDAY AS AN AMPLIFIED TROUGH MOVES
OUT OF THE PACIFIC NORTHWEST AND TOWARDS THE REGION. WILL LIKELY BE
REFINING SPATIAL/TEMPORAL DETAILS OF THE WIND/FIRE WX W/W/A PRODUCTS
THIS AFTERNOON.

PREVIOUS DISCUSSION...
EARLY MORNING WATER VAPOR IMAGERY CONTINUES TO SHOW DRY ZONAL FLOW
ACROSS THE SOUTHWESTERN CONUS...WHILE A DEEPENING AREA OF LOW
PRESSURE WAS LOCATED JUST OFF THE COAST OF WASHINGTON STATE. ACROSS
SOUTHERN ARIZONA AND SOUTHEAST CALIFORNIA...SKIES WERE CLEAR...WINDS
WERE LIGHT...AND 09Z TEMPERATURES WERE GENERALLY IN THE LOWER 70S
ACROSS THE LOWER DESERTS.

NOT MUCH CHANGE TO THE WEATHER FOR TODAY AS MOST DESERT LOCALES WILL
TAKE ANOTHER RUN AT THE 100 DEGREE MARK. BOUNDARY LAYER TEMPERATURES
FROM THE EUROPEAN/NAM/GFS MODELS ARE VIRTUALLY UNCHANGED FROM FRIDAY
ALTHOUGH ALL GUIDANCE HINTS THAT H7 AND H5 HEIGHTS WILL BE SLIGHTLY
LOWER THIS AFTERNOON THAN THEY WERE ON FRIDAY. REGARDLESS...THIS
SHOULD TRANSLATE INTO ANOTHER DAY OF ABOVE NORMAL TEMPS. I KEPT SKY
HARBOR JUST SHY OF 100 /REFLECTING THE SLIGHT DECREASE IN HEIGHTS/
BUT I DID FORECAST TRIPLE DIGITS AT YUMA. TODAY SHOULD BE THE LAST
DAY OF THE NEAR-100 DEGREE TEMPERATURES...FOR A LITTLE WHILE ANYWAY.

THE PACIFIC NORTHWEST LOW WILL BE THE MAIN FOCUS FOR THE LATTER HALF
OF THE WEEKEND INTO EARLY NEXT WEEK. AS THE LOW APPROACHES AND AS
HEIGHTS DROP CONSIDERABLY SUNDAY AFTERNOON...THERE WILL BE A
NOTICEABLE DROP IN TEMPERATURES /LOW TO MID 90S FOR HIGHS/ ALONG
WITH AN INCREASE IN WINDS /MAINLY ACROSS SOUTHEAST CALIFORNIA AND
FAR SOUTHWEST ARIZONA/. STILL A BIT EARLY TO ISSUE A WIND ADVISORY
AT THIS POINT BUT WINDS LOOK LIKE THEY COULD EXCEED CRITERIA WEST OF
THE COLORADO RIVER SUNDAY AFTERNOON/EVENING. WILL LET THE EVENT GET
A LITTLE CLOSER BEFORE MAKING ANY DECISIONS ON WHICH ZONES TO
INCLUDE IN AN ADVISORY.

THE LOW ITSELF IS EXPECTED TO MOVE INTO NORTHERN ARIZONA MONDAY INTO
TUESDAY BUT ANY PRECIP LOOKS LIKE IT WILL BE CONTAINED TO AREAS WELL
NORTH OF PHOENIX. ASIDE FROM AN INCREASE IN CLOUD COVER...THE MAIN
STORY WITH THIS LOW WILL BE THE DROP IN TEMPERATURES...WITH
AFTERNOON HIGHS DROPPING INTO THE UPPER 70S/LOWER 80S MONDAY AND
TUESDAY. OVERNIGHT LOWS WILL ALSO DROP BACK BELOW NORMAL WITH LOWS
IN THE MID 50S TO LOWER 60S EXPECTED BY THE MIDDLE OF THE WEEK.
THERE CONTINUE TO BE SOME DIFFERENCES IN THE MODELS REGARDING HOW
QUICKLY THE UPPER LOW WILL MOVE OUT OF THE AREA...WITH THE GFS
INDICATING A RAPID DEPARTURE ON WEDNESDAY WHILE THE EUROPEAN HANGS
ONTO THE TROUGH THROUGH EARLY THURSDAY. GIVEN THE GOOD RUN-TO-RUN
CONSISTENCY OF THE EUROPEAN...ALONG WITH THE SUPPORT OF THE DGEX AND
CANADIAN MODELS...I HELD ONTO COOLER TEMPERATURES FOR AN EXTRA DAY
PER THE EUROPEAN SOLUTION. A RETURN TO NEAR NORMAL TEMPERATURES IS
EXPECTED BY THE END OF THE WEEK.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING
KPHX...KIWA...KIPL...KBLH AND SURROUNDING AIRFIELDS...

EXPECT WIND PATTERNS TO UNFOLD QUITE SIMILARLY TODAY AS YESTERDAY
THOUGH THE SPEEDS IN THE AFTERNOON AND EVENING WILL BE STRONGER.
ANTICIPATE GUSTS OF 25-30 KTS AFTER 22Z OVER THE LOWER COLORADO
RIVER VALLEY AND IMPERIAL VALLEY. WINDS WILL WEAKEN AFTER 06Z.
OTHERWISE...SKIES WILL BE CLEAR.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
A STRONG LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL MOVE OVER
THE REGION EARLY NEXT WEEK. THIS SYSTEM WILL BRING LITTLE IN THE WAY
OF MOISTURE...BUT WILL USHER IN COOLER TEMPERATURES...AND STRONG
GUSTY AFTERNOON AND EVENING WINDS TO SOUTHEAST CALIFORNIA AND
SOUTH-CENTRAL ARIZONA THROUGH TUESDAY. AS A RESULT...CRITICAL FIRE
WEATHER THRESHOLDS MAY BE REACHED ACROSS PORTIONS OF FORECAST AREA
MONDAY AFTERNOON/EVENING. WITH COOLER TEMPERATURES ON TAP...DAYTIME
HUMIDITY LEVELS AND OVERNIGHT RECOVERY WILL SHOW MODEST IMPROVEMENT
ACROSS THE AREA MONDAY AND TUESDAY...BUT AS TEMPERATURES GRADUAL
WARM WEDNESDAY AND THURSDAY...MINIMUM RH WILL CONTINUE TO HOVER IN
THE LOWER TEENS AT SOME LOCALES INTO THE LATTER PART OF THE WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR FIRE WEATHER ZONES 131 AND 132.

CA...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR FIRE WEATHER ZONES 230>232.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH/LEINS
AVIATION...AJ
FIRE WEATHER...MEYERS
Hazardous weather outlook, May 7, 5:28 AM MST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
528 AM MST SAT MAY 7 2011

AZZ024-081400-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
528 AM MST SAT MAY 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY CONDITIONS WILL DEVELOP SUNDAY AFTERNOON. THE WINDS...ALONG
WITH VERY DRY AIR...COULD RESULT IN A BRIEF PERIOD OF DANGEROUS FIRE
WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020>023-025>028-CAZ030>033-081400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
528 AM MST SAT MAY 7 2011 /528 AM PDT SAT MAY 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...
SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY CONDITIONS WILL DEVELOP ON SUNDAY AS LOW PRESSURE APPROACHES
THE REGION. WINDS MAY BECOME STRONG ENOUGH ACROSS PORTIONS OF
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA THAT A WIND ADVISORY MAY
BECOME NECESSARY SUNDAY AFTERNOON INTO SUNDAY EVENING.

IN ADDITION...THE COMBINATION OF BREEZY WINDS AND VERY DRY AIR COULD
RESULT IN A PERIOD OF DANGEROUS FIRE WEATHER CONDITIONS. A FIRE
WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON INTO SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 2:32 PM MSTWind AdvisoryPSR38 hr

Nearby

Red Flag Warnings in Arizona, 2011Red Flag Warnings in California, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.